MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM A GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. 36MM A GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Model Number 00-4349-036-11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Numbness (2415)
Date of Event 03/29/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-02636, 0001822565-2022-02637, 0001822565-2022-02676, 0001822565-2022-02677, 0001822565-2022-02678.Concomitant medical products: item#: 00434901213, 12mm a 130mm length humeral stem; lot#: 62248463.Item#: 00434903603, 36mm a +3mm offset poly liner; lot#: 62114032.Item#: 00834902502, tm rvs base plt 25mm post +2; lot#: 62274777.Item#: unknown, unknown screw length 36; lot#: unknown.Item#: unknown, unknown screw length 42; lot#: unknown.Item#: unknown, unknown glenoid bone void filler- autograft (glenoid); lot#: unknown.Item#: unknown, unknown simplex cement; lot#: unknown.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a right reverse shoulder arthroplasty.Subsequently, approximately a month and a half after the surgery the patient reported an increase of pain down their arm.The patient was diagnosed with nerve pain with numbness and prescribed a medication (lyrica 75mg).The patient is satisfied and all implant remain implanted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-02636-1, 0001822565-2022-02637-1, 0001822565-2022-02676-1, 0001822565-2022-02677-1, 0001822565-2022-02678-1.Component codes: mechanical (g04) - head.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were provided and reviewed by a health care professional and a timeline was created.Review of the available records identified the following: on (b)(6) 2013; visit.Improving; satisfied.Anteroposterior & axillary images taken: no significant findings.Ae increase in pain due to suspected nerve pain; prescribed lyrica 75 mg.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
36MM A GLENOSPHERE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15418841
Report Number0001822565-2022-02638
Device Sequence Number6554468
Product Code HSD
UDI-Device Identifier00889024269088
UDI-Public(01)00889024269088(17)221231(10)62234748
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number00-4349-036-11
Device Catalogue Number00434903611
Device Lot Number62234748
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer11/11/2022
Initial Report FDA Received Date09/14/2022
Supplement Report FDA Received Date11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/07/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight78 KG
Patient EthnicityNon Hispanic
Patient RaceWhite